# SDR SWIA200923085

- Difficulty date: November 3, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 28,354 hours, 40,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR HARD TO OPEN.  (FLT 7769) LUBED SHAFT BUSHINGS.
